# SDR CA990323024

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 350A38101832
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FPI REVEALED A CRACK ON THE THIN WEB OF CROSSBEAM (X-BEAM).  MGB X-BEAM CHANGED.  REF:  SB 05.00.28, AD 96.156.071(B)R1.
